# SDR AU991061

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(AUS) FLEXIBLE HYDRAULIC HOSE FAILED.   LOSS OF NR 2 HYDRAULIC SYSTEM FLUID.
